A 24-year-old male asked:
Cause of chest-tightness and shortness of breath after taking qvar 40 mcg? just a routine asthma control regime.
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 29 years experience
Call Doc: Any inhalers used for asthma have the potential to cause chest symptoms. If one is experiencing side effects from a medicine then it is best to discuss this with the prescribing Doctor,
428 viewsAnswered >2 years ago
Last updated Jan 8, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.